# SDR CALA2024093000708

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 7,355 hours, 2,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 7,322 hours, 2,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND AT STATION 398, 3.5 IN. BELOW SRTINGER S-5LREMOVED PAINT FOR INSPECTION. DEPTH OF PINHOLE UNDETERMINED.   DRILLED DAMAGE WITH #30 DRILL, WILL REQUIRE HFEC TO CONFIRM DAMAGE REMOVAL REF SRM 53-00-01-2R-38 STEP 4 D AND FASTENER INSTALLED.   PERFORMED HFEC ON OPEN FASTENER PER 737NDT  PAR 6, 51-00-00 PROCEDURE 16, NO CRACKS DETECTED INSTALLED BLIND RIVET REF SRM 53-00-01-2R-38 STEP 4 D INTERIM BLIND FASTENER INSTALLED IAW SRM 53-00-01-2R-38.  REPAIR TO LIGHTNING STRIKE FOUND AT STATION 398, 3.5 IN. BELOW SRTINGER S-5L.
